Advanced search
1 file | 383.56 KB

Severe drug-induced liver injury associated with prolonged use of Linezolid

Liesbet De Bus (UGent) , Pieter Depuydt (UGent) , Louis Libbrecht (UGent) , Linos Vandekerckhove (UGent) , JOKE NOLLET (UGent) , Dominique Benoit (UGent) , Dirk Vogelaers (UGent) and Hans Van Vlierberghe (UGent)
(2010) JOURNAL OF MEDICAL TOXICOLOGY. 6(3). p.322-326
Author
Organization
Keywords
Microvesicular steatosis, Lactic acidosis, Linezolid, Liver failure

Downloads

  • Linezolid-full text.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 383.56 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bus, Liesbet, Pieter Depuydt, Louis Libbrecht, Linos Vandekerckhove, JOKE NOLLET, Dominique Benoit, Dirk Vogelaers, and Hans Van Vlierberghe. 2010. “Severe Drug-induced Liver Injury Associated with Prolonged Use of Linezolid.” Journal of Medical Toxicology 6 (3): 322–326.
APA
De Bus, L., Depuydt, P., Libbrecht, L., Vandekerckhove, L., NOLLET, J., Benoit, D., Vogelaers, D., et al. (2010). Severe drug-induced liver injury associated with prolonged use of Linezolid. JOURNAL OF MEDICAL TOXICOLOGY, 6(3), 322–326.
Vancouver
1.
De Bus L, Depuydt P, Libbrecht L, Vandekerckhove L, NOLLET J, Benoit D, et al. Severe drug-induced liver injury associated with prolonged use of Linezolid. JOURNAL OF MEDICAL TOXICOLOGY. 2010;6(3):322–6.
MLA
De Bus, Liesbet et al. “Severe Drug-induced Liver Injury Associated with Prolonged Use of Linezolid.” JOURNAL OF MEDICAL TOXICOLOGY 6.3 (2010): 322–326. Print.
@article{1181914,
  author       = {De Bus, Liesbet and Depuydt, Pieter and Libbrecht, Louis and Vandekerckhove, Linos and NOLLET, JOKE and Benoit, Dominique and Vogelaers, Dirk and Van Vlierberghe, Hans},
  issn         = {1556-9039},
  journal      = {JOURNAL OF MEDICAL TOXICOLOGY},
  keywords     = {Microvesicular steatosis,Lactic acidosis,Linezolid,Liver failure},
  language     = {eng},
  number       = {3},
  pages        = {322--326},
  title        = {Severe drug-induced liver injury associated with prolonged use of Linezolid},
  url          = {http://dx.doi.org/10.1007/s13181-010-0047-0},
  volume       = {6},
  year         = {2010},
}

Altmetric
View in Altmetric